Vol. 2, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On log motives

Tetsushi Ito, Kazuya Kato, Chikara Nakayama and Sampei Usui

Vol. 2 (2020), No. 4, 733–789

We define the categories of log motives and log mixed motives. The latter gives a new formulation for the category of mixed motives. We prove that the former is a semisimple abelian category if and only if the numerical equivalence and homological equivalence coincide, and that it is also equivalent to the latter being a Tannakian category. We discuss various realizations, formulate Tate and Hodge conjectures, and verify them in the curve case.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

motive, mixed motive, log geometry
Mathematical Subject Classification 2010
Primary: 14C15
Secondary: 14A20, 14F20
Received: 25 December 2017
Revised: 12 April 2019
Accepted: 24 June 2019
Published: 10 December 2019
Tetsushi Ito
Department of Mathematics
Kyoto University
Kazuya Kato
Department of Mathematics
University of Chicago
Chicago, IL
United States
Chikara Nakayama
Department of Economics
Hitotsubashi University
Sampei Usui
Graduate School of Science
Osaka University
Toyonaka, Osaka